# SDR DALA2022112207511

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frsm 33-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CORROSION FLOOR BEAM +Y953 LOCATED FR33 TO FR37.1 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y953 LOC. BTW FR33 TO FR37.1 IN PASSENGER CABIN AS PER SRM A330 51-42-11-801, SRM A330 51-72-11-911 AND DRAWING F53276401. (2506573)
